# SDR DU4R2007144

- Difficulty date: June 23, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852257
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION IN AFT PIT ON MAIN ANGLE AT BS 1480 STR 27 RT.  REPAIRED BY REMOVING ANGLE.  DRILLED UP, TREATED, PRIMED AND INSTALLED CHORD P/N 146N8522-57 IAW 51-40-05 PG 1, 51-40-02 AND 51-20-01.
